Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

On real generalized Jacobian varieties

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01893271
Contributor : Jean-Philippe Monnier Connect in order to contact the contributor
Submitted on : Thursday, October 11, 2018 - 11:34:31 AM
Last modification on : Wednesday, October 20, 2021 - 3:18:56 AM

Links full text

Identifiers

Collections

Citation

Jean-Philippe Monnier. On real generalized Jacobian varieties. Journal of Pure and Applied Algebra, Elsevier, 2005, 203 (1-3), pp.252 - 274. ⟨10.1016/j.jpaa.2005.03.010⟩. ⟨hal-01893271⟩

Share

Metrics

Record views

15